MAUDE Adverse Event Report: EXACTECH, INC. NOVATION; NV CROWN CUP CLSTR HOLE 54MM GROUP 2

EXACTECH, INC. NOVATION; NV CROWN CUP CLSTR HOLE 54MM GROUP 2
Catalog Number 180-01-54
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 11/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): nv gxl lnr, lipped 32mm id group 2 cups (cat# 132-32-52).
 
Event or Problem Description
As reported by a hip replacement study, the patient was initially implanted with tha on (b)(6) 2014.The patient presented on (b)(6) 2019 for follow-up visit with left groin pain and fixed component.A follow up x-rays noted osteolysis with peri-acetabular implant associated.Revision was completed on (b)(6) 2019 on left hip.
 
Event or Problem Description
As reported by a hip replacement study, approximately 5 years post-op tha, the 57 y/o male patient presented with left groin pain and fixed component.A follow up x-rays noted osteolysis with peri-acetabular implant associated.A revision of the left hip was completed and found loosening.Devices will not be returned.This patient¿s historical information indicates there were no comorbidities.Patient was discharged after 2 days to at home case with a walker.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that the revision reported was likely the result of underlying patient factors, which led to the pain and fixation of the joint.(d11) concomitant device(s): nv gxl lnr, lipped 32mm id group 2 cups (cat# 132-32-52).

Brand Name
NOVATION
Common Device Name
NV CROWN CUP CLSTR HOLE 54MM GROUP 2
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9520730
Report Number1038671-2019-00629
Device Sequence Number19586308
Product Code JDI
UDI-Device Identifier10885862037022
UDI-Public10885862037022
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number180-01-54
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/10/2019
Supplement Date Received by Manufacturer06/22/2020
Initial Report FDA Received Date12/26/2019
Supplement Report FDA Received Date06/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age57 YR
Patient Weight60